Migrain Posted By Santwana Date : 26-Mar-08
Hi DR. Puneet Agarwal, This is in concern with a patient suffering from Migrain. Sir, this is a female patient and a good friend of mine, age 23, working. Sir she is on medication since a year, on Betacap TR 40 - 1 cap, 2ice a day Naprosyn 500 - as n when required Tryptomer 10mg, 2 tabs at night. Sir the symtoms with her are, Severe headace onthe right side of the head(Backside). daizy feeling when attack comes, vomitting, when attack comes she goes to a dark room and prefers to sleep. Light pinches her a great deal, has good eatin habbits and proper sleep. Mainly she works on computer. high temperature aggrivates the headace, she cannot bear temperature, too much of light, smoke. she had already quit chocolates, coffee. The frequency of headace has decreased to 2 attacks in 15 days but the intensity or rather the strength has increased. now the attacks are more severe.
Sir please suggest a good medication or is the medication to be continued? If you can gimme a contact detail i could even send you her reports.